MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS CANN POLY SCW 6X40MM,TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE

MEDOS INTERNATIONAL SàRL CH MIS CANN POLY SCW 6X40MM,TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Model Number 186715640
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Physician reported that product has been removed because had been broken during previous procedure.Previous procedure was on (b)(6) 2018.This complaint involves one (1) device.This report is for one (1) mis cann poly scw 6 x 40 mm,ti.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The screw was found to have broken at the screw shank.Fracture analysis was subsequently performed on the screw.Optical imaging of the fracture site shows two surface morphologies, a smooth region and a rough region with progression lines that are indicative of fatigue failure.Ta review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.The root cause of the screw breaking cannot be determined from the sample and the information provided.The results of fracture analysis have determined that a potential root cause may be a fatigue failure.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MIS CANN POLY SCW 6X40MM,TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DEGENERATIVE DISC DISEASE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9098353
Report Number1526439-2019-52108
Device Sequence Number16799887
Product Code NKB
UDI-Device Identifier10705034122342
UDI-Public(01)10705034122342
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186715640
Device Catalogue Number186715640
Device Lot NumberAVBCZ6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer11/13/2019
11/13/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date11/13/2019
11/13/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;